# SDR GTIA2021040535673

- Difficulty date: April 5, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 34,622 hours, 15,871 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1, L2, R1 AND R2 ASSIST BOTTLE REQUIRE SERVICE-SERVICED L1, L2, R1 AND R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00. LEAK CHECK GOOD.
